# SDR GN0A06172009

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N650C
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

CREW RECEIVED TAKEOFF AURAL WARNING "TRIM" WHEN THE POWER LEVERS WERE ADVANCED FOR TAKEOFF. THE TAKEOFF WAS ABORTED. CREW DISCOVERED THAT THE ELEVATOR TRIM WAS OUT OF THE GREEN TAKEOFF RANGE. TRIM WAS ADJUSTED BY THE CREW AND ACFT CONTINUED FLIGHT.
